# SDR USAA2012061200022

- Difficulty date: June 2, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 26,991 hours, 20,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5367010901000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 CORROSION ON PROFILE AT FR66, Y1732.  REPLACED PROFILE AT FR66, Y1732 IAW A319 SRM 51-42-11.
